Chemists' Own Ibuprofen + Paracetamol Duo Tablets 12

More Views

Chemists' Own Ibuprofen + Paracetamol Duo Tablets 12

Be the first to review this product

Availability: In stock

Product Overview
Provides temporary relief of pain, including pain whereinflammation is present.
Price:
$5.99
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

"Provides temporary relief of pain, including pain where inflammation is present."
Dosage

Adults: Kids:

Active Ingredients

Ibuprofen 200mg, Paracetemol 500mg

Storage

Below 30 C

Warnings

Always read the label. This medicine/product may not be tight for you. Read the label before purchase. Follow the directions for use. If symptoms worsen or change unexpectedly, talk to your healthcare professional.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Chemists' Own Ibuprofen + Paracetamol Duo Tablets 12

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value